My father is 51 has had a pacemaker for about a year. Since the surgery he has been taking Nebilet, which is a drug, containing Nebivolol (beta receptor blocker). He has been having a normal blood pressure and hasn’t had any complications or problems after the surgery until now. Lately he has been occasionally feeling dizzy, which is a symptom that my father feels similar to the one he had before implanting the PM. After a consultation with his cardiologist, he said that these problems are not caused by the PM since it has been working properly and advised him consulting with a neurologist. He went to a neurologist, who said that the PM might be the reason him feeling dizzy and prescribed him drugs on herbal basis and advised him not taking any further action. But my father is not feeling or getting any better.
My question is: what may cause his? Can it cause any further complications or is it something normal after the PM implantation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.